Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Protonix

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-18-2003, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

After taking this medicine I have had strong and uncontrolable<br>outburst of crying and laughing. For long periods of time. Besides quit taking this RX what else can I doto stop theswe runaway emotions?
Reply With Quote
  #2  
Old 08-19-2007, 11:26 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

It is unlike that this acid reducer caused these symptoms. Talk to your MD about your symptoms. You probably need to see a professional counselor and may need to try a mood stabilizer depending on your symptoms. You don't elaborate about what "long periods of uncontrollable laughing /crying" and what that means. Is that a few minutes, off and on all day, appropriate or inappropriate to the situation? This one doesn't need to be diagnosed on this board. If you are young, this could be early symptoms of something more serious like bipolar disorder and symptoms can get worse fast if left untreated. If you are old, bipolar would would have most likely already manifested. Do a websearch for Bipolar and manic depression and see if you find other experiences similar to yours. Also, talk to your MD now.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:21 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.